# SDR CALA2022041801011

- Difficulty date: April 18, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 61,026 hours, 23,115 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 29223190008
- Condition: Inoperative
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/T LIMIT INDICATION SHOWS ON AUTOTHROTTLE THRUST MODE DISPLAY ADDED INFLIGHT FAULT 01 DISPLAYED ON CDU PERFORMED A/T BITE, CURRENT STATUS NO FAULTS. PERFORMED EEC BITE AND THRUST LEVER - T/R POS ADJ TEST IAW AMM 73-21-00-700-806-F00, NO FAULTS NOTED. REPLACED A/T COMPUTER IAW AMM22-31-10-000-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1026402  SN OFF 0135 COMPUTER, AUTOT  OFF 29-2231-9-0008 0135 ON 29-2231-9-0008 0398 SLUGGISH DID NOT RESPOND WELL TO INPUTS DURING INCREASES. ENGINE 2 TEST PASSED. COMPLETED FIM TASK UP TO AND INCLUDING PERFORMED TEST 12 ACTUATORS TEST TEST PASSED. PERFORMED THRUST STEP E5 IN FIM 73-05 TASK 808 NO PROBLEMS FOUND ON EITHER LEVER ANGLE RESOLVER ADJUSTMENT TEST FOUND TLA WITHIN LIMITS. ENGINE. PERFORMED TEST 5 POWER ASSURANCE CHECK. FOUND A 2-3 KNOB SPLIT PER TOMC PREFORMED FIM TASK 73-05 TASK 808. CHECKED PS3 LINES ON PER FIM 73-05 TASK 808 STEP 6 (A) PERFORMED INSPECTION OF FUEL BETWEEN THROTTLE 1 AND 2 AT 65% N1 ALSO EGT TEMP WAS ENGINE 1 BOTH ENGINES NO MOISTURE OR DEBRIS FOUND IN LINES, VENTS IN LINE PUMP IMPELLER - NO DEFECTS NOTED. COMPLIED WITH STEP 6 (B) AND 602 AND ENGINE 2 542. DIFFERENCES STAYED THE SAME AT 70% N1 AND OPEN NO BLOCKAGE.PERFORMED EEC TEST NO FAULTS FOUND. PERFORMED REPLACED FUEL PUMP FILTER - NO FINDINGS IN FILTER. REF LOG PAGE 75% N1. FOUND THAT AFTER ABOUT 40% N1 #2 ENGINE WAS VERY OPTION 1 TEST ON ENGINE 1 TEST PASSED PERFORMED OPTION 2 ON 8403077 FOR REQUIRED OPERATIONAL CHECKS. PERFORMED POWERPLANT TEST 5 - POWER
